# SDR QXEA2011092600887

- Difficulty date: September 23, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME 94.8 FLANGES STR 30P TO 32P ARE CORRODED.  REMOVED CORROSION AND BLENDED IAW RD 8/4-53-2344.  CONFIRMED AREA CRACK FREE REF NTM 51-00-02-250-801 AND 51-00-01-250-801.  MATERIAL LOSS WITHIN LIMITS OF RD 8/4-53-2344.  COMPLETED REPAIR IAW RD 8/4-53-2344.
